# SDR DXTA2011052004585

- Difficulty date: May 20, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N363QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600536
- Aircraft time: 8,808 hours, 7,337 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Unknown
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRPLANE PULLS HARD TO THE LEFT WHEN BRAKING FROM PILOTS AND COPILOTS SIDE.  COMPLIED WITH BRAKE SYS BLEED IAW MM 32-42-00.  LEAK AND TAXI CHECKED GOOD.
